跳到主要內容

臺灣博碩士論文加值系統

(44.192.22.242) 您好!臺灣時間:2021/08/05 12:48
字體大小: 字級放大   字級縮小   預設字形  
回查詢結果 :::

詳目顯示

: 
twitterline
研究生:蔡亞倫
研究生(外文):Tsai, Ya-Lun
論文名稱:半線性橢圓方程解的正則性
論文名稱(外文):Regularity of Solutions of Semilinear Elliptic Equations
指導教授:王懷權
指導教授(外文):Wang, Hwai-Chiuan
學位類別:碩士
校院名稱:國立清華大學
系所名稱:數學系
學門:數學及統計學門
學類:數學學類
論文種類:學術論文
論文出版年:2004
畢業學年度:92
語文別:中文
論文頁數:32
中文關鍵詞:非線性正則性橢圓方程
外文關鍵詞:semilinearregularityelliptic equation
相關次數:
  • 被引用被引用:0
  • 點閱點閱:77
  • 評分評分:
  • 下載下載:5
  • 收藏至我的研究室書目清單書目收藏:0
此論文中,我們分析在一些情況之下一非線性橢圓方程的基態解為古典解。
In this thesis, we present the concept of indexes of domains. Then we characterize achieved domains. In an achieve domain, there is a ground state solution. We develop various analysis to assert that a ground state solution is a classical solution.
1.Introduction 2
2.Palais-Smale Values and Indexes of Domains 4
3.Achieved Domain 22
4.Regularity of Solutions 23
References 31
Adams, R. A., Sobolev space, Academic Press, New York 1975.
A. Ambrosetti and P. H. Rabinowitz, Dual variational method in critical point theory and applications, J. Funct. Anal., 14 (1973), 349-381.
H. Brézis and L. Nirenberg, Remarks on finding critical points, Comm. Pure Appl. Math., 44(1991), 939-963.
K. -J. Chen and H. -C. Wang, A necessary and sufficient condition for Palais-Smale conditions, SIAM J. Math. Anal., 31 (1999), 154-165.
M. J. Esteban and P. -L. Lions, Existence and non-existence results for semilinear elliptic problems in unbounded domains, Proc. Roy. Soc. Edinburgh, Sect. A, 93 (1982), 1-12.
B. Gidas, W. -M. Ni, and L. Nirenberg, Symmetry of positive solutions of nonlinear elliptic equations in R^{N}, Adv. in Math. Suppl. Stud., 7A (1981), 369-402.
D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Second Edition, Springer Verlag, New York, 1983.
M. -K. Kwong, Uniqueness of positive solutions of Δu-u+u^{p}=0 in Rⁿ, Arch. Ration. Mech. Anal., 105 (1989), 243-266.
W. -C. Lien, S. -Y. Tzeng, and H. -C. Wang, Existence of solutions of semilinear elliptic problems in unbounded domains, Differential Integral Equations, 6 (1993), 1281-1298.
P. -L. Lions, The concentration-compactness principle in the calculus of variations. The locally compact case. I, II, Ann. Inst. H. Poincaré Anal. Non Linéaire, 1 (1984), 109-145; 223-283.
P. -L. Lions, The concentration-compactness principle in the calculus of variations. The limit case. I, II, Rev. Mat. Iberoamericana, 1, No. 1 (l 985), 145-20 1; No. 2 (1985), 45-121.
Z. Nehari, On a class of nonlinear second-order differential equations, Trans. Amer. Math. Soc., 95 (1960), 101-123.
P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, Regional Conference Series in Mathematics, American Mathematical Society, 1986.
C. A. Stuart, Bifurcation in L^{p}(R^{N}) for a semilinear elliptic equation, Proc. London Math. Soc., 45 (1982), 169-192.
H. -C. Wang, A Palais-Smale approach to problems in Esteban-Lions domains with holes, Trans. Amer. Math. Soc., 352 (2000), 4237-4256.
H. -C. Wang, Palais-Smale approachs to semilinear elliptic equations in unbounded domains, Preprint.
M. Willem, Minimax theorems, Birkhauser Verlag, Basel, 1996.
QRCODE
 
 
 
 
 
                                                                                                                                                                                                                                                                                                                                                                                                               
第一頁 上一頁 下一頁 最後一頁 top